# SDR REXA2022042700701

- Difficulty date: March 29, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 29,793 hours, 20,920 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Frame
- Part number: SH670313551
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 319.70 LOWER FRAME SEGMENT CORRODED BETWEEN STGR 26L AND STGR 26R. TCI: 53-20-304 - REMOVED 4 CLEATS, REPLACED FRAME 319.70 STR 25L-23R AND INSTALLED CLEATS AND RESTORED FINISH IAW CRJ 900 SRM 53-00-06-201-006-A01, 51-42-06-001-001-A01, 51-42-21-001-001-A01, 51-21-16-001-001-A01.
